# SDR COMA0560199

- Difficulty date: March 21, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 4,436 hours, 3,844 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 03119H3027
- Condition: Cracked
- Location: Cockpit
- Part time: 4,439 hours, 3,846 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5380 PILOTS SIDE WINDOW CRACKED.  REPLACED PILOTS SIDE WINDOW.
